# SDR DALA2025010600086

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 83,305 hours, 32,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 A.A. 2560-01492-0201. INITIAL INSPECTION NOT HOLD AFT LEAF SPRING ON GIRT BAR AT L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00044: LEAF SPRING ON GIRT BAR AT 4L DOOR WAS REPLACED PER B757-200 SRM 51-40-02-0G AND TEST WAS PERFORMED UNDER CARD AMDS 2560-01492-0201 TEST OK. (0746812)
